Publisher: Elsevier

Related content
Volume 326, Number 10, May 1998

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Dobrowolski's theorem in higher dimension
pp. 1163-1166(4)
Authors: Amoroso, F.; David, S.

Favourites:Add to Favourites

The Riesz transformation on cones
pp. 1167-1170(4)
Author: Li H.-Q.

Favourites:Add to Favourites

Multifractal analysis of continuous functions
pp. 1171-1174(4)
Author: Olivier, E.

Favourites:Add to Favourites

Wave maps on expanding universes
pp. 1175-1180(6)
Author: Choquet-Bruhat, Y.

Favourites:Add to Favourites

On the non-solvability of the p-Laplacien on Rn
pp. 1185-1187(3)
Authors: Gol'dshtein, V.; Troyanov, M.

Favourites:Add to Favourites
Favourites:Add to Favourites

Construction of spectral triples starting from Fredholm modules
pp. 1195-1199(5)
Authors: Schrohe, E.; Walze, M.; Warzecha, J.

Favourites:Add to Favourites

Lagrangian fibration endowed with a compatible pseudo-metric
pp. 1201-1204(4)
Authors: Boualem, H.; Brouzet, R.; Rakotondralambo, J.; Turiel, F.

Favourites:Add to Favourites

Nodal solutions on compact Riemannian manifolds
pp. 1205-1208(4)
Author: Holcman, D.

Favourites:Add to Favourites

Minima of the action integral and relative equilibria of n bodies
pp. 1209-1212(4)
Authors: Chenciner, A.; desolneux, N.

Favourites:Add to Favourites

Heteroclinic orbits and Peierls set
pp. 1213-1216(4)
Author: Fathi, A.

Favourites:Add to Favourites
Favourites:Add to Favourites

Local topology of cubic Newton methods: dynamical plan
pp. 1221-1226(6)
Author: Roesch, P.

Favourites:Add to Favourites

Leau-Fatou's flow and Hausdorff's dimension
pp. 1227-1232(6)
Author: Zinsmeister, M.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Full asymptotic expansions for thin elastic free plates
pp. 1243-1248(6)
Authors: Dauge, M.; Djurdjevic, I.; Rossle, A.

Favourites:Add to Favourites

The eigenvalue problem for networks of beams
pp. 1249-1254(6)
Authors: dekoninck, B.; Nicaise, S.

Favourites:Add to Favourites

Asymptotic analysis of high frequency modes in thin rods
pp. 1255-1260(6)
Authors: Irago, H.; Kerdid, N.; Viano, J.M.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more